Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Numerically determining solutions of systems of polynomial equations

Authors: T. Y. Li, Tim Sauer and James A. Yorke
Journal: Bull. Amer. Math. Soc. 18 (1988), 173-177
MSC (1985): Primary 65H10, 90B99, 65H15
MathSciNet review: 929095
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [AG] E. Allgower and K. Georg, Simplicial and continuation methods for approximating fixed points and solutions to systems of equations, SIAM Review 22 (1980), 28-85. MR 554709
  • [CMY] S. N. Chow, J. Mallet-Paret and J. Yorke, A homotopy method for locating all zeroes of a system of polynomials, Functional Differential Equations and Approximation of Fixed Points (H. O. Peitgen and H. O. Walter, eds.), Lecture Notes in Math., vol. 730, Springer-Verlag, Berlin and New York, 1979, pp. 77-88. MR 547982
  • [D] F. Drexler, Eine Methode zur Berechnung Samlischer Losungen von Polynomgleichungssystemen, Numer. Math. 29 (1977), 45-58. MR 483386
  • [GZ] C. B. Garcia and W. I. Zangwill, Finding all solutions to polynomial systems and other systems of equations, Math. Programming 16 (1979), 159-176. MR 527572
  • [L] T. Y. Li, On Chow, Mallet-Paret and Yorke homotopy for solving systems of polynomials, Bull. Inst. Math. Acad. Sinica 11 (1983), 433-473. MR 726989
  • [MT] A. P. Morgan and L.-W. Tsai, Solving the kinematics of the most general six- and five-degree-of-freedom manipulators by continuation methods, ASME J. of Mechanisms, Transmissions and Automation in Design 107 (1985), 48-57.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 65H10, 90B99, 65H15

Retrieve articles in all journals with MSC (1985): 65H10, 90B99, 65H15

Additional Information


American Mathematical Society